MathSciNet Relay Station
MathSciNet bibliographic data
MR2053967 (2005e:43005) 43A25 (43A10 46L10)
Graham, Colin C. Local existence of $\scr K$-sets, projective tensor products, and Arens regularity for $A(E\sb 1+\dots +E\sb n)$. Proc. Amer. Math. Soc. 132 (2004), no. 7, 1963–1971 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement